# SDR DALA2020072102626

- Difficulty date: August 7, 2019
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 9,555 hours, 4,777 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3017 FOUND SKIN DAMAGE TO RIGHT MAIN LANDING GEAR DOOR TRAILING EDGE. CORRECTIVE ACTION: DEFERRED. (5448466).
